# SDR AU990914

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95
- Propeller: Mcauly 2AF34C55
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Part number: C4903
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER RETENTION NUT CRACKED.  EVIDENCE OF CRACK HIGHLIGHTED BY MARKER PEN.  SUBMITTER SUSPECTED CRACK HAD BEEN FOUND PREVIOUSLY AND THE UNSERVICEABLE NUT HAD BEEN REUSED.
